RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/1242

Title: Exact solutions for space-times with local rotational symmetry in which the Dirac equation separates
Authors: Iyer, B.R.
Vishveshwara, C.V.
Issue Date: Jun-1987
Publisher: The American Institute of Physics
Citation: Journal of Mathematical Physics, 1987, Vol.28, p1377-1381
Abstract: The field equations for the class of perfect fluid space-times with local rotational symmetry which the authors had earlier shown the Dirac equation separates are studied. For the vacuum and dust cases all possible solutions are exhibited. Other solutions correspond to radiation, a stiff fluid, and a fluid with negative pressure.
URI: http://hdl.handle.net/2289/1242
ISSN: 0022-2488
Alternative Location: http://link.aip.org/link/?jmp/28/1377
Copyright: (1987) American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
1987 JMP V28 p1377.pdf5p.235.47 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


    RRI Library DSpace